Sufficiency of the maximum principle for a linear problem of dynamic programming
Doklady Akademii Nauk, Tome 156 (1964) no. 6, pp. 1277-1280
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_156_6_a6,
author = {Yu. P. Krivenkov},
title = {Sufficiency of the maximum principle for a linear problem of dynamic programming},
journal = {Doklady Akademii Nauk},
pages = {1277--1280},
year = {1964},
volume = {156},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_156_6_a6/}
}
Yu. P. Krivenkov. Sufficiency of the maximum principle for a linear problem of dynamic programming. Doklady Akademii Nauk, Tome 156 (1964) no. 6, pp. 1277-1280. http://geodesic.mathdoc.fr/item/DAN_1964_156_6_a6/